Publications
Lev Buhovski


Published or in press

Note: the files here might be slightly different from the published versions

  1. Homology of Lagrangian Submanifolds in Cotangent Bundles. Israel Journal of Mathematics, Volume 143, Number 1 (2004), pp 181-187.
  2. Growth gap versus smoothness for diffeomorphisms of the interval. Joint with Roman Muraviev. Journal of Modern Dynamics, Volume 2, No. 4 (2008), pp 629-643.
  3. The Maslov class of Lagrangian tori and quantum products in Floer cohomology. Journal of Topology and Analysis, Volume 2, Issue 1 (2010), pp 57-75.
  4. A maximal relative symplectic packing construction. Journal of Symplectic Geometry, Volume 8, Number 1 (2010), pp 67-72.
  5. The 2/3-convergence rate for the Poisson bracket. Geometric and Functional Analysis, Volume 19, Number 6 (2010), pp 1620-1649.
  6. On the Uniqueness of Hofer's Geometry. Joint with Yaron Ostrover. Geometric and Functional Analysis, Volume 21, Number 6 (2011), pp 1296-1330.
  7. Poisson brackets and symplectic invariants. Joint with Michael Entov and Leonid Polterovich. Selecta Mathematica, 18:1 (2012), pp 89-157.
  8. Uniqueness of generating Hamiltonians for topological Hamiltonian flows. Joint with Sobhan Seyfaddini. Journal of Symplectic Geometry, Volume 11 (2013), Number 1, pp 37-52.
  9. Unboundedness of the first eigenvalue of the Laplacian in symplectic category. Journal of Topology and Analysis, Volume 5, Issue 1 (2013), pp 13-56.
  10. The gap between near commutativity and almost commutativity in symplectic category. Electronic Research Announcements in Mathematical Sciences, Volume 20 (2013), pp 71-76.
  11. Towards the C^0 flux conjecture. Algebraic & Geometric Topology, Volume 14, Issue 6 (2014), pp 3493-3508.
  12. Some quantitative results in C^0 symplectic geometry. Joint with Emmanuel Opshtein. Inventiones Mathematicae, Volume 205, Issue 1 (2016), pp. 1-56.
  13. Non-isometric domains with the same Marvizi-Melrose invariants. Joint with Vadim Kaloshin. Regular and Chaotic Dynamics, Volume 23, Issue 1 (2018), pp. 54-59.
  14. Monovex Sets. Joint with Eilon Solan and Omri Nisan Solan. Studia Mathematica 242 (2) (2018), pp. 165-178.
  15. A C^0 counterexample to the Arnold conjecture. Joint with Vincent Humiliere and Sobhan Seyfaddini. Inventiones Mathematicae, Volume 213, Issue 2 (2018), pp. 759-809.
  16. Translation-invariant probability measures on entire functions. Joint with Adi Glucksam, Alexander Logunov, and Mikhail Sodin. Accepted to Journal d'Analyse Mathematique.
  17. Power substitution in quasianalytic Carleman classes. Joint with Avner Kiro and Sasha Sodin. Accepted to Israel Journal of Mathematics.

Preprints